# SDR SWAA2013020712352

- Difficulty date: January 28, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE ON PLATE WBL 355 ON LOWER SURFACE LT WING.  REPLACED PLATE ON WBL 355 ON LOWER SURFACE RT WING IAW SRM B737-300 51-40-02, SRM 51-40-02 ITEM 8 AND DRAWING
